# SDR DALA2017070505201

- Difficulty date: July 22, 2013
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 58,735 hours, 31,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN BS 1192, STRINGER 26L.   REPAIRED IAW SRM 53-30-03.
